# SDR IPXA2025022484603

- Difficulty date: February 11, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 32,626 hours, 11,813 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF APPROX 300 FT RECEIVED FWD CARGO DOOR MESSAGE AND ANNUNI. RAN CK LIST. LIGHT WENT OUT BUT CAME BACK ON AS SOON AS WE STARTED TO CLIMB AGAIN. PERFORMED FORWARD LARGE CARGO DOOR WARNING SENSORS SYSTEM TEST PER AMM 52-71-02-702-071, TEST PASSED, NO FAULTS NOTED.
